სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26177 ჩანაწერიდან.


ძებნის განულება

M. Zakradze, Z. Tabagari, N. Koblishvili. On reduction of the Dirichlet generalized boundary velue problem to an ordinary problem for a harmonic function.. Proceedings of A. Razmadze Math. Inst.. 2003წ. Vol. 132, 93-106..

მ. ბერიაშვილი, ალექსი კირთაძე. On relative measurability of real-valued functions with respect to some measures in the space R^N . Proceedings of A. Razmadze Mathematical Institute. 2014წ. Vol. 164, 95-97.

L. Chkhartishvili, I. Murusidze. On relative stability of single-walled boron nitride nanotubes. Nano Studies. 2010წ. 2, 183-212.

T. Jangveladze, N. Iremadze. On Riquire Boundary Value Problem for Charney Regularized Equation. Rep. Enl. Sess. Sem. of I.Vekua Inst. Appl. Math. 1993წ. V.8, N1, p.25-27.

. On separation properties for families of probability measures. Georgian Mathematical Journal . 2003წ. vol.10, no 2, 335--342..

T. Tsabadze. On Similarity and Coordination Index of Finite Collections of Fuzzy Sets. J. Academy of Science Bulletin. 2004წ. 169(3), 466-470..

N. Shavlakadze. On singularities of contact stress upon tension and bending of plates with elastic inclusion. Proc. A. Razmadze Math. Inst.. 1999წ. 120, 135-147.

V. Paatashvili, Z. Meshveliani. On Smirnov classes of harmonic functions and the Dirichlet problem . Proc. A. Razmadze Math. Inst. . 2000წ. 123 (2000), 61-91..

R. Bitsadze, S. Bitsadze. On solvability of equation of nonlinear oscillations problem . International Scientific Journal “Problems of Mechanics” . 2015წ. №1(58), 76-82..

M. Zakradze, N. Koblishvili. On solving of Dirichlet plane external problem for the Laplace equation by the modified version of MFS.. J. Applied Mathematics and Informatics (AMI).. 2002წ. Vol. 7, #2, 78-89..

M. Zakradze, Z.Natsvlishvili, K. Amano. On solving the Dirichlet boundary problem for the possion equation by the method of conformal mapping.. Proceedings of A. Razmadze Math. Inst.. 2006წ. Vol. 141, 1-13..

ა. ჩადუნელი, Z. Tabagari, M. Zakradze. On Solving the Dirichlet Generalized Boundary Problem for a Harmonic Function by the Method of Probabilistic Solution. Bulletin of the Georgian Academy of Sciences, 173,#1, Tbilis, 30-33. 2006წ. .

M. Zakradze, Z. Tabagari. On Solving the Dirichlet Generalized Boundary Problem for a Harmonic Function by the Method of Probabilistic Solution. Bulletin of Georgian Academy of Sciences. 2006წ. 173, №1, Tbilisi, 30-33.

M. Zakradze, Z. Tabagari, A. Chaduneli. On solving the Dirichlet generalized boundery problrm for a harmonic function by the method of probabilistic solution.. Bull. Georg. National Academy of Sci.. 2006წ. Vol. 173, #1, 30-33..

M. Kublashvili. ON SOLVING THE DIRICHLET GENERALIZED PROBLEM FOR A HARMONIC FUNCTION IN THE CASE OF AN INFINITE PLANE WITH A CRACK-TYPE CUT. Proceeding of A. Razmadze Mathematical Institute. 2015წ. Vol. 168(2015), 53-62.

M. Zakradze, Z. Sanikidze. On solving the Dirichlet generalized problem for a harmonic function in the case of an infinit plane with a crack-type cut. Proc. A.Razmadze Math. Inst. . 2015წ. vol. 168 (2015), 53-62..

Z. Sanikidze, M. Zakradze, M. Kublashvili, N. Koblishvili. On solving the dirichlet generalized problem for a harmonic function in the case of an infinite plane with a crack-type cut. Proceedings of A. Razmadze Mathematical Institute. 2015წ. vol. 168, 53-62.

M. Zakradze, N. Koblishvili, A. Karageorghis, Y. Smyrlis. On Solving the Dirichlet Generalized Problem for Harmonic Function by the Method of Fundamental Solution. I. Vekua Institute of Applied Mathematics. Reports of the Seminar. 2008წ. v. 34, 24-32.

M. Zakradze, Z. Tabagari, Z. Sanikidze. On Solving the External Three-Dimensional Dirichlet Problems for a Harmonic Function by the Probabilistic Method. Bull. Georg. Natl. Acad. of Sci.. 2010წ. Vol. 4, #3..

Z. Sanikidze, M. Zakradze, Z. Tabagari. On Solving the External Three-Dimensional Dirichlet Problems for a Harmonic Function by the Probabilistic Method. Bulletin of Georgian National Academy of Sciences. 2010წ. vol. 4, no. 3, pp. 19-24.